Counting points of fixed degree and bounded height on linear varieties

Martin Widmer

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1763-1784
JournalJournal of Number Theory
Volume130
Issue number8
Publication statusPublished - 2010

Fields of Expertise

  • Sonstiges

Cite this

Counting points of fixed degree and bounded height on linear varieties. / Widmer, Martin.

In: Journal of Number Theory, Vol. 130, No. 8, 2010, p. 1763-1784.

Research output: Contribution to journalArticleResearchpeer-review

Widmer, Martin. / Counting points of fixed degree and bounded height on linear varieties. In: Journal of Number Theory. 2010 ; Vol. 130, No. 8. pp. 1763-1784.
@article{57522796bc9b4352ae6c20e592dc8aa5,
title = "Counting points of fixed degree and bounded height on linear varieties",
author = "Martin Widmer",
year = "2010",
language = "English",
volume = "130",
pages = "1763--1784",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",
number = "8",

}

TY - JOUR

T1 - Counting points of fixed degree and bounded height on linear varieties

AU - Widmer, Martin

PY - 2010

Y1 - 2010

M3 - Article

VL - 130

SP - 1763

EP - 1784

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 8

ER -